# SDR UPS98225438

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 692848212
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 6 SLAT O/B RIB END 2ND IN FROM O/B END IS CRACKED.  REMOVED AND REPLACED IAW SRM 51-30-2, 51-20-01.
